Dynamic disturbance decoupling for nonlinear systems : the nonsquare and noninvertable case

H.J.C. Huijberts, H. Nijmeijer, L.L.M. van der Wegen

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationAnalysis of controlled dynamical systems (Proceedings International Colloquium, Lyon, France, July 3-6, 1990)
EditorsB. Bonnard, B. Bride, J.P. Gauthier, I. Kupka
Place of PublicationBasel
PublisherBirkhäuser Verlag
Pages243-252
ISBN (Print)3-7643-3576-9
Publication statusPublished - 1991

Publication series

NameProgress in Systems and Control Theory
Volume8

Cite this